MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SM LFT FOSSA COMP; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SM LFT FOSSA COMP; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a tmj arthroplasty.Subsequently, the patient has a follow up with the oral surgeon because of an unknown issue with the implant.No further intervention has been reported to date.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).G3: consumer: patient.D10 ¿ medical products: rt mand item # 01-6545, lot # 563570c; 45mm rt narrow mand lf mand item # 01-6546, lot # 555840c; 45mm lft narrow mand rt fossa item # 24-6562, lot# 641670b; tmj sm rt fossa comp lft fossa item #24-6563, lot # 646170a; tmj sm lft fossa comp the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2024-00012, 0001032347-2024-00013, 0001032347-2024-00014.
 
Event or Problem Description
It is further reported that the patient communicated that they have not seen a surgeon for a follow-up as of yet.Patient will contact us once they have seen a surgeon and determined what treatment is needed.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in sections.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Additional information received does not change the complaint investigation; a definitive root cause remains unknown.
 
Additional Manufacturer Narrative
This report is being submitted to update additional information in sections b4, b5, g3, g6, h2, h6, and h10.
 
Event or Problem Description
It is further reported by the patient that both sides of her mouth are a little tight which results in not being able to open her mouth as wide.She has a dull pain all the time and it¿s hard to eat.She is waiting to see her dentist in the next few weeks to get a referral to a surgeon.

Brand Name
TMJ SM LFT FOSSA COMP
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18526102
Report Number0001032347-2024-00015
Device Sequence Number6469453
Product Code LZD
UDI-Device Identifier00841036036584
UDI-Public(01)00841036036584(17)180303(10)646170
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2018
Device Model NumberN/A
Device Catalogue Number24-6563
Device Lot Number646170A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer02/02/2024
02/22/2024
03/25/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date02/09/2024
02/27/2024
03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown